# SDR CALA9800441

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN LT WING FIXED LEADING EDGE CUTOUT ABOVE NR 3 SLAT OUTBOARD TRACK AREA.  A SKIN FLUSH REPAIR WAS INSTALLED IAW SRM 57-30-4.
